# SDR ASAA2014070208421

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 54,101 hours, 30,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813122
- Condition: Worn
- Location: Bs 505g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 505G RT SIDE SECOND SEAT TRACK INBD WORN.  ACFT GROUNDED.  CUT OUT AND REMOVED BAD SECTION OF SEAT TRACK IAW SRM 53-00-52-2R-1.  ACCOMPLISHED EA 400-53-EA12975. REPLACED SEAT TRACK IAW SRM 53-00-52-2R-1, REPAIR 1, PGS 1-4, NOTES 1-15.
